# SDR DALA2019032201935

- Difficulty date: March 22, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 58,786 hours, 19,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5803 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS: 37. CORRECTIVE ACTION: RE ATTACHED EXIT SIGN AT 37. (0996290)
